Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 2652367, 15 pages
https://doi.org/10.1155/2018/2652367
Research Article

The Simple Finite Volume Lax-Wendroff Weighted Essentially Nonoscillatory Schemes for Shallow Water Equations with Bottom Topography

1School of Mathematics and Statistics, Nanjing University of Information Science and Technology, Nanjing 210044, China
2College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China
3Key Laboratory of Meteorological Disaster of Ministry of Education, Nanjing University of Information Science and Technology, Nanjing 210044, China

Correspondence should be addressed to Hongwei Yang; moc.361@9791gnaywh

Received 1 November 2017; Accepted 24 January 2018; Published 22 February 2018

Academic Editor: Marco Pizzarelli

Copyright © 2018 Changna Lu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Changna Lu, Luoyan Xie, and Hongwei Yang, “The Simple Finite Volume Lax-Wendroff Weighted Essentially Nonoscillatory Schemes for Shallow Water Equations with Bottom Topography,” Mathematical Problems in Engineering, vol. 2018, Article ID 2652367, 15 pages, 2018. https://doi.org/10.1155/2018/2652367.